# SDR ASAA2017062221155

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 40,873 hours, 12,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 2545
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 67,872 hours, 31,232 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL, EXTINGUISHED WHEN RESET.  ACFT GROUNDED.  RT PACK TCV FAILED BITE TEST IAW AMM 21-61-00-700-806-002 ON NR 2 CONTROLLER.  REMOVED AND REPLACED THE RT PACK TCV IAW AMM 21-51-10. LEAK CHECKED AND GROUND VERIFICATION TESTED GOOD.
